# SDR ASAA2017081121606

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,081 hours, 4,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK MESSAGE ON RIGHT SIDE ON MASTER RECALL DISSAPEARED ON RECALL.  ACFT GROUNDED.  AFTER WORK WAS ACCOMPLISHED, RAN RT PACK HOT & COLD IAW AMM 21-00-00. RT PACK LIGHT DID NOT ILLUMINATE ON RECALL. PZTC BITE SHOWS NO FAULTS.
